MathSciNet Relay Station
MathSciNet bibliographic data
MR1301040 42C05 (40A05)
Móricz, Ferenc; Tandori, Károly An improved Menshov-Rademacher theorem. Proc. Amer. Math. Soc. 124 (1996), no. 3, 877–885.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement